# SDR IPXA2024020632939

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,770 hours, 18,924 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEVEL 2 TIRE FAILURE ALERT WITH AUDIBLE ALERT ON TAKE OFF ROLL, TAKE OFF CONTINUED, LEFT GEAR DOWN. NO TIRE FAILED INDICATIONS ON CONFIG PAGE. REVERSED DMP. R&R BRAKE TEMP/TIRE PRESS COMPUTER PER AMM 32-46-02, OPS-CHECK GOOD. TIRE PRESSURE INDICATION REMAINED AT 218 PSI AND DID NOT FLUCTUATE. THIS CLEARS THE DEFERRAL, PLACARD REMOVED
